Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    ward065's Avatar
    ward065 is offline Member
    Join Date
    May 2005
    Posts
    964

    dbol pills- stomach feels a litttle funny

    i just took my 20mg of dbol for the first time and my stomach feels a little funny after. is this a normal effect? it feels almost a little tight

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    take the pill's with food it help's

  3. #3
    ward065's Avatar
    ward065 is offline Member
    Join Date
    May 2005
    Posts
    964
    Quote Originally Posted by stocky121
    take the pill's with food it help's
    i did when i took them about an hour ago with my 2 sandwiches for lunch

  4. #4
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    You could try to split the dosages into 10mg but more times per day.

  5. #5
    hardgainer1's Avatar
    hardgainer1 is offline Senior Member
    Join Date
    Jul 2004
    Location
    Long Freaken Island
    Posts
    1,177
    its probably in your head try not to think about it its not like yo just popped 2 aspirin this is a powerful drug you will definitely feel things you havent felt before

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •